# SDR AALA200801313

- Difficulty date: May 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 41,563 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 105630
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX EMERGENCY LIGHT AT FORWARD SEAT 2AB INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD SEAT 2AB.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
